# SDR TRBA2010080

- Difficulty date: July 17, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 426
- Aircraft time: 29,356 hours, 31,498 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, D

## Discrepancy

NR 1 ENGINE FIRE INDICATION WHILE HOLDING ON HOLDING SPOT 1 AND IN FEATHER. "DECLARED EMERGENCY"  R & R NR 1 LT ENG FIRE EXTINGUISHER BOTTLE AND PERCUSSION CARTRIDGE IAW WORKCARD.  ALSO PERFORMED DVI OF ENG FIRE DETECTION IAW EX 261261 DVI-10000-001.
